# SDR ABXA200811070259

- Difficulty date: October 29, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 48,104 hours, 39,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72979
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT ENTRANCE DOOR COCKPIT AND GROUND EXTERIOR LIGHT OK SWAPPED EMERGENCY LIGHTS POWER SUPPLY IAW B767 MM 33-51-07-2.  CHECKS GOOD AS PER SAME.  SPARE EMERGENCY LIGHTS BATTERY PACK USED.  DEFERRED DI 62333 SPARE EMERGENCY LIGHTS BATTERY PACK DEFERRED FOR MAINT TRACKING IAW ABX GMM CHAP 1 SEC 07.04.  REPLACED THE SPARE EMERGENCY LIGHT BATTERY WITH 7 DAYS. THE SPARE EMERGENCY LIGHT BATTERY PACK WILL BE REPLACED ON OR BEFORE NOV. 5, 2008 ALL PER B767 MM 33-51-07-2.  CLEAR DI 62333, REMOVED SPARE EMERGENCY LIGHT BATTERY PACK AND BATTERY CHARGER ASSY IAW 33-61-02-2 DI CLEARED PLACARD REMOVED.
